# SDR SWAA2023013081178

- Difficulty date: December 13, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L ON BS 540 AT FWD CARGO COMPARTMENT.  PERFORMED PERMANENT REPAIR ON STRINGER 23L;BTW BS 500D TO BS 540 I.A.W. B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIG 206. REPAIR 1 PARAGRAPH 4; TABLE 201; 202;AND SRM 51-40-02-0G-0.
